# SDR CALA2019062201016

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D53230368200
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CLEAT FRAME 29 STRG 38L-39L IS CORRODED A3NB-53-3-6105 P ER HAECO LCQ NON ROUTINE 9293213 GENERATED BY V078632 REMOVED AND REPLACED 1EA CORRODED CLEAT IN THE FWD CARGO COMP AT FR29 STR36L-38L IAW AIRBUS A320 SRM 51-72-11-911-001 PERFORMED BY V914965 MECH V080285 INSP BY LC-10
